# SDR WX0A2017073100282

- Difficulty date: July 22, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 37,752 hours, 25,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUAL LGCIU FAILURE.  EMERGENCY DECLARED.  R & R THE NLG FLIGHT GROUND SENSING MECHANISM, PROXIMITY SENSOR, AND TARGETS.
